GBM RE-CURRANCE WITH MORE STOMACH PAIN

4 Posts | Page(s): 1 

GBM Re-Currance With More Stomach Pain

by phyllischarles on Tue Jan 15, 2013 10:11 PM

Quote | Reply

my husband just started taking double the amount of decadron but they didnt double the amount of pepcid that he takes.  Will call on this tomorrow.  But in the mean time what is anyone out there taking for pain?  Vicodin makes him too whoozie.  Any suggestions on what may work for pain?

Thanking you in advance

RE: GBM RE-CURRANCE WITH MORE STOMACH PAIN

by Randy1958 on Tue Jan 15, 2013 10:43 PM

Quote | Reply

On Jan 15, 2013 10:11 PM phyllischarles wrote:

my husband just started taking double the amount of decadron but they didnt double the amount of pepcid that he takes.  Will call on this tomorrow.  But in the mean time what is anyone out there taking for pain?  Vicodin makes him too whoozie.  Any suggestions on what may work for pain?

Thanking you in advance

Hi Phyliss,

I've been following your threads.  I'm sorry to hear of Charles' recurrence.

Beginning in mid May I began noticing a sharp pain in my left thigh, which migrated up to my left asscheek and hip; I thought perhaps I had pulled something o the treadmill.  It was X-rayed and I was told it was arthritis, probably something I'd have to live with.  C'est la vie.

However, as the Temodar wore off so has the pain.  I was using hydrocodon-acetaminophen, basically amped-up Tylenol.  I'd take one in the morning, and one before going to bed.  Stopped doing that some time ago.  I had a refill prescription and so far it's just sitting on the shelf.  I feel fortunate; there's a caregiver I've been in contact with whose husband needed four of those just to get his day started.

I've used Vicodin a few times, once when I broke my left elbow in a free for all, and another time for kidney stones.  The vics didn't do a thing for me; I'm one of those people who seem to be more resistant to drugs than others -- so I passed along the unused meds to someone who didn't have any medical insurance.  You could try the hydrocodon and see how he does.  You'll need a prescripton for it, though.

RE: GBM RE-CURRANCE WITH MORE STOMACH PAIN

by SarahGrey on Wed Jan 16, 2013 12:03 AM

Quote | Reply

hmm as far as i know, they dont need to increase the pepcid - but do let us know what the doc says!  my husband is on pantoprazole - not pepcid.  maybe they work differently?..

what kind of pain?  stomach or something else?  from what his doc has said and what i've read, it seems of OTC meds, Tylenol is the only safe thing to take...

RE: GBM RE-CURRANCE WITH MORE STOMACH PAIN

by SarahGrey on Wed Jan 16, 2013 12:06 AM

Quote | Reply

omg, lol, sorry - looong day.  ah yes, STOMACH pain.  tylenol might be able to help?..

4 Posts | Page(s): 1 
Subscribe to this message board discussion

Latest Messages

View More

CancerCompass Survey

If you were considering traveling for cancer treatment, which headline would you find more interesting?

Get $75 for taking a research survey

We care about your feedback. Let us know how we can improve your CancerCompass experience.